# SDR YENA2023111701416

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC: AFTER INTERCOSTALS REMOVAL IN REF TO NRC 00302 CORROSION ON SHARE CLIP FR 88 BTW STGR 28-29 RH AT C2. WAS FOUND;(RESOLVED ON W/O: 1260255 TASKCARD: NR-00023 ) REF TOMX WO# 2362, N/R#  00333. CORROSION ON SHARE CLIP FR 88 BTW STGR 28-29 RH AT C2 WAS REMOVED AND WAS FOUND OUT OF LIMITS OT=0.050" AND MRT=0.032" THEREFORE IT WAS REPLACED PER EMB-190 SRM 51-10-03, SRM 51-12-01,SRM 51-75-16, SRM 51-41-01, SRM 51-41-02 AND
SRM 51-43-03. ACCOMPLISHED BY TOMX TECH# 400420, TOMX QC # 269616.
